MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE

ENDOGASTRIC SOLUTIONS, INC ESOPHYX Z+; ODE
Model Number R2007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physician is not alleging the esophyx device malfunctioned thus contributing to or causing the reported temporary dysphagia.The device was discarded at the medical facility and is unavailable for return to endogastric solutions (egs).Based on the available information received by egs, the cause of the reported temporary dysphagia cannot be determined.No root cause was identified; thus, it is unknown if the use of bougie during the hhr, hhr procedure, tif procedure, use of the bougie prior to the tif procedure, or a combination of events contributed to or caused this adverse event.
 
Event or Problem Description
A patient underwent a ctif procedure (consisting of a hiatal hernia repair (hhr) procedure conducted either laparoscopically or robotically, followed consecutively by a transoral incisionless fundoplication (tif) procedure).One bougie was used prior to the insertion of the esophyx device to dilate the esophagus.The tif procedure was completed, and the patient was discharged from the hospital.The patient returned to the hospital on an unknown date and was held for observation complaining of an inability to keep food and liquids down.The patient was initially seen by an er physician and underwent a barium esophagram.The patient was later seen by the tif physician and diagnosed with dysphagia.Following the tif physician's evaluation and patient's overnight stay for observation, the er physician confirmed the patient was able to swallow, keep food and liquid down, and the dysphasia symptoms had resolved.As of (b)(6) 2024, the patient was released from the hospital.
 
Additional Manufacturer Narrative
This medwatch supplemental report is being submitted due to a retrospective review of egs complaints [(b)(4)] by merit medical's systems inc, [(b)(4)] pms team for any identified complaint discrepancies requiring corrections/additional information per 21 cfr 803.Merit medical systems inc.(b)(6).Corrections to this medwatch report: d6a - implant date was added updated g3- date received by manufacturer merit medical updated/replaced g code to include: 788 updated/replaced b code to include: 4114 updated/replaced c code to include: 3221 updated/replaced d code to include: 67.

Brand Name
ESOPHYX Z+
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th street
suite 100
redmond WA 98052
Manufacturer (Section G)
ENDOGASTRIC SOLUTIONS, INC
18109 ne 76th st
suite 100
redmond WA 98052
Manufacturer Contact
darin hammers
18109 ne 76th st
suite 100
redmond, WA 98052
6784279065
MDR Report Key18918839
Report Number3005473391-2024-00214
Device Sequence Number6769490
Product Code ODE
UDI-Device Identifier00810275011089
UDI-Public(01)00810275011089(17)240404(10)403301
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172811
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model NumberR2007
Device Catalogue NumberR2007
Device Lot Number403301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown